# SDR 00FDEA00535

- Difficulty date: August 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE VIBRATES AT 85 PERCENT N1 AND INCREASES AS PWR IS INCREASED TO T/O.  VIB CAN BE DUP ON GROUND.  VIB IS FELT IN NR 1 START LEVER AND COCKPIT FLOOR.  NO VIB IS FELT IN ANY OTHER THROTTLE.  *S/D*  REMOVED AND REPLACED, SEE WORK CARD 71T0701-1.
